# SDR UHLA2015031000198

- Difficulty date: March 10, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 29,069 hours, 17,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, L1 DOOR EVAC SLIDE FITTING MOUNT SILL.  R & R BEAM, PN 170-03719-005.
